# SDR IPXA2025070873830

- Difficulty date: June 17, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,414 hours, 19,732 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ABA28942
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE COVE HAS A CRACKED BEADED DOUBLER AT APPROX XOS=740.8 TO XOS=734.75 49-075.  CUT OUT DAMAGED BEADED DOUBLER AT RH WING LE AT APPROX STA XORS 633 IAW MD-11 SRM 57-40-02-2R-15 REPAIR 15 DIMENSIONS CUT OUT 12.25" X 6.2".LOCATED AND DRILLED BEADED DOUBLER AT RH WING LE AT APPROX STA XORS 633 IAW MD-11 SRM 57-40-02-2R-15.  INSTALLED BEADED DOUBLER AND REMOVED EWIS PROTECTION AT RH WING LE AT APPROX STA XORS 633 IAW SRM 57-40-02-2R-15 REPAIR 15 & SRM 51-00-12-0G-0.
